Blood In Urine After Taking Aspirin or Vitamins

1 month 3 weeks ago #61066 by sara.anne
Replied by sara.anne on topic Blood In Urine After Taking Aspirin or Vitamins
The only person who can make a diagnosis for you is a qualified physician.  Anything else is just what you have now....guesses.  Since the appearance of blood in the urine can be due to a lot of things, including bladder and  kidney cancer with no other symptoms, you really need to have this checked out.  Also, in many cases, a cause is never found.

Please don't fool around with this!!

Sara Anne

Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
Forum Moderator

Please Log in or Create an account to join the conversation.

1 month 3 weeks ago #61065 by NiceGuy
I'm 67 yo male. Never had a problem with either but about ten years ago I started taking one aspirin a day to prevent heart attacks. After a month I had blood (first time ever) in my urine and after days of online research I read it could be caused by the aspirin. At the time I also used to take two to four Advils a day regularly for lower back pain from an old lifting injury. However I had developed acute back pain on my lower left side and it looked swollen. I stopped taking aspirin and Advils and the blood in urine and left side back pain disappeared. I also stopped drinking coffee and colas because I was drinking it too much. From time to time the bloody urine would return if I started drinking colas again and would last sometimes only one day. A few months ago, after not drinking sodas for a month I drank one can and my next pee was dark brown for one day, then went back to normal.A couple of weeks ago I decided to take some vitamin C for extra Covid protection and the next day I was peeing blood with big clots so much it looked like I had sliced a vein. I stopped taking the C and in a few days my urine was normal again.The only time I've ever experienced bloody urine was in correlation to taking aspirin, vitamin C or drinking colas and this started about ten years ago after I started taking the aspirin.I'd like to understand, without taking a lot of expensive tests, which organ is bleeding and what's going on? I don't feel it's an illness but seemingly related to the aspirin, etc.Any help appreciated. Thanks.

Please Log in or Create an account to join the conversation.

Moderators: Cynthiaeddieksara.anne